Kylara (kylara) wrote in nuva_ring,
Kylara
kylara
nuva_ring

Nausea first day of each new ring - anyone know how to prevent this?

Today is the first day on my third ring; after a week off, I just put in a new ring last night.

There's a problem I have on each new first day: I'm terribly nauseous. The first time, I started throwing up around 3pm, and it continued for hours. The second time, I prepared myself by basically fasting; I still felt nauseous starting around the same time and lasting for hours, but I didn't throw up. This time I didn't fast... and I'm writing from my bathroom floor, pretty sure I'm going to throw up any minute now.

After a day or two, I'm fine. Once that initial nausea is gone, the rest of the time is great. I like being on birth control for the most part. My cycles have always been extremely irregular (anywhere from 2 to 8 weeks), and birth control regulates them. My periods are also usually very heavy and difficult, but the two I've had on the NuvaRing have been a little easier. So I'm looking for solutions other than stopping.

I'm going to try stacking the rings after this. If I can skip a period (withdrawal bleed) then I can probably skip the nausea as well. But from what I've been reading, I'll still need to have a period every few months or so.

Any suggestions? Has anyone else experienced this?
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 2 comments